Patient : Hello! Recently I decided to star using contraceptive patches. I was waiting until first day of period to start using it. Three days before planned period I noticed a tiny bit of blood or something that looked like blood on my underwear so I thought it's my period and immediately I put the first patch. Later I realised it wasn't period. I'm not even sure what it was. I kept my patch though, as I was afraid it would make it worse. I thought I would still get my period and everything would be back to normal. I put the patch on the 3rd of September. Today is 8th and I still don't have my period (2 days late). I do get strong pains that I normally get before period, but there is no bleeding. I did 2 pregnancy tests just in case, few days ago and today, both negative. My question is, shall I keep the patch on and continue to use it for 3 weeks as it supposed to be used, or shall I remove it? Is it possible that I'm not getting my period because of the wrong useage of the patch? Can it be harmful? What shall I do? I will be very greatful for any answers as I am getting very worried. Thank you in advance, Katrina
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.